| Model Number |
72404452 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
04/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms of infection, redness, pain and swelling are known risks associated with implant of these device as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.D4.Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced scrotal infection, pain, swelling and redness.As a result, the device was explanted and replaced with tactra.No further patient complications reported.